American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Evelyne Hubert and George Labahn. Computation of invariants of finite abelian groups. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Chris Aholt and Luke Oeding. The ideal of the trifocal variety. Math. Comp. 83 (2014) 2553-2574.
Abstract, references, and article information   
View Article: PDF

[3] H. Bermudez, S. Garibaldi and V. Larsen. Linear preservers and representations with a 1-dimensional ring of invariants. Trans. Amer. Math. Soc. 366 (2014) 4755-4780.
Abstract, references, and article information   
View Article: PDF

[4] Vitor O. Ferreira and Lucia S. I. Murakami. Rationality of the Hilbert series of Hopf-invariants of free algebras. Proc. Amer. Math. Soc. 142 (2014) 821-826.
Abstract, references, and article information   
View Article: PDF

[5] Murray R. Bremner and Jiaxiong Hu. Fundamental invariants for the action of $SL_3(\mathbb{C}) \times SL_3(\mathbb{C}) \times SL_3(\mathbb{C})$ on $3 \times 3 \times 3$ arrays. Math. Comp. 82 (2013) 2421-2438.
Abstract, references, and article information   
View Article: PDF

[6] L. Manivel. A note on certain Kronecker coefficients. Proc. Amer. Math. Soc. 138 (2010) 1-7. MR 2550164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arkady Berenstein and Yurii Burman. Quasiharmonic polynomials for Coxeter groups and representations of Cherednik algebras. Trans. Amer. Math. Soc. 362 (2010) 229-260. MR 2550150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hirotachi Abo, Giorgio Ottaviani and Chris Peterson. Induction for secant varieties of Segre varieties. Trans. Amer. Math. Soc. 361 (2009) 767-792. MR 2452824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Laura Costa and Giorgio Ottaviani. Nondegenerate multidimensional matrices and instanton bundles. Trans. Amer. Math. Soc. 355 (2003) 49-55. MR 1927201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carrado de Concini and Jerzy Weyman. A formula with nonnegative terms for the degree of the dual variety of a homogeneous space. Proc. Amer. Math. Soc. 125 (1997) 1-8. MR 1389514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raúl E. Curto and Lawrence A. Fialkow. Solution of the truncated complex moment problem for flat data. Memoirs of the AMS 119 (1996) MR 1303090.
Book volume table of contents   

[13] A. Rod Gover. Invariant theory for a parabolic subgroup of ${\rm SL}(n+1,{\bf R})$ . Proc. Amer. Math. Soc. 123 (1995) 1543-1553. MR 1231035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Chen-bo Zhu. A generic $H$-invariant in a multiplicity-free $G$-action . Proc. Amer. Math. Soc. 115 (1992) 629-635. MR 1086348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Berndt Brenken. Classification of skew symmetric matrices . Proc. Amer. Math. Soc. 108 (1990) 163-169. MR 986646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Roger Howe. Erratum to: ``Remarks on classical invariant theory'' . Trans. Amer. Math. Soc. 318 (1990) MR 1019521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Helmer Aslaksen. Laws of trigonometry on ${\rm SU}(3)$ . Trans. Amer. Math. Soc. 317 (1990) 127-142. MR 961593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roe Goodman and Nolan R. Wallach. Higher-order Sugawara operators for affine Lie algebras . Trans. Amer. Math. Soc. 315 (1989) 1-55. MR 958893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roger Howe. Remarks on classical invariant theory . Trans. Amer. Math. Soc. 313 (1989) 539-570. MR 986027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edmund R. Puczyłowski. Nil algebras with nonradical tensor square . Proc. Amer. Math. Soc. 103 (1988) 401-403. MR 943055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter J. Olver. Classical invariant theory and the equivalence problem for particle Lagrangians. Bull. Amer. Math. Soc. 18 (1988) 21-26. MR 919652.
Abstract, references, and article information   
View Article: PDF

[22] Stephen S.-T. Yau. Classification of Jacobian ideals invariant by ${\rm sl}(2,{\bf C})$ actions. Memoirs of the AMS 72 (1988) MR 932689.
Book volume table of contents

[23] Frank D. Grosshans, Gian-Carlo Rota and Joel A. Stein. Invariant Theory and Superalgebras. CBMS Regional Conference Series in Mathematics 69 (1987) MR MR914791.
Book volume table of contents

[24] The Standard Basis Theorem. CBMS Regional Conference Series in Mathematics 69 (1987) 25-40.
Book volume table of contents
View Article: PDF

[25] The Superalgebra $\text {Super}[A]$. CBMS Regional Conference Series in Mathematics 69 (1987) 1-12.
Book volume table of contents
View Article: PDF

[26] Laplace Pairings. CBMS Regional Conference Series in Mathematics 69 (1987) 13-24.
Book volume table of contents
View Article: PDF

[27] Examples. CBMS Regional Conference Series in Mathematics 69 (1987) 55-73.
Book volume table of contents
View Article: PDF

[28] Invariant Theory. CBMS Regional Conference Series in Mathematics 69 (1987) 41-54.
Book volume table of contents
View Article: PDF

[29] Edward Formanek. Functional equations for character series associated with $n\times n$ matrices . Trans. Amer. Math. Soc. 294 (1986) 647-663. MR 825728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bernard R. McDonald. $R$-linear endomorphisms of $(R)_{n}$ preserving invariants. Memoirs of the AMS 46 (1983) MR 719156.
Book volume table of contents


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia